MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 ANGLED RMR DRIVER HUDSON; HIP INSTRUMENTS : ADAPTORS

DEPUY INTERNATIONAL LTD - 8010379 ANGLED RMR DRIVER HUDSON; HIP INSTRUMENTS : ADAPTORS
Model Number 9200-10-031
Medical Device Problem Codes Break (1069); Crack (1135); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that there were 4 broken mi inserters and reamer handle.This is due to wear and tear, the plastic cover on the handles has cracks due to use.No patient harm.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received indicated that inserters did not break and the plastic part of the handle broke/cracked and therefore cannot be sterilized properly.There was no surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
ANGLED RMR DRIVER HUDSON
Common Device Name
HIP INSTRUMENTS : ADAPTORS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key12242688
Report Number1818910-2021-16371
Device Sequence Number5402892
Product Code HWE
UDI-Device Identifier10603295221906
UDI-Public10603295221906
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9200-10-031
Device Catalogue Number920010031
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer07/28/2021
09/15/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date08/06/2021
09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1